# SDR 2004F00155

- Difficulty date: April 6, 2004
- Submitted: July 13, 2004
- Operation: General aviation
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 722 hours
- Engine: Pwa PW306B
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23091004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU INOPERATIVE TROUBLESHOT SYSTEM AND FOUND VOLTAGE AVAILABLE AT STARTER GEN.  REMOVED STARTER GEN AND BRUSH COVER.  FOUND 2 OUT OF 4 BUSHES WELDED IN BRUSH HOLDERS AND BUSH WIRES BROKEN OFF.  INSULATION STRIP ON INSIDE OF BRUSH COVER WORN BURNED THROUGH.  INSTALLED REPAIRED STARTER GEN OF SAME PN IAW GAC G200 MM., CH 49-40-05, OPERATIONAL CHECKS GOOD.
